# SDR 96ZZZX6070

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130FB
- Make and model: Gruman G73T
- Aircraft serial: J30
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Relief Vlv
- Part number: 3012517
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 9,504 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING STRAIGHT AND LEVEL CRUISE FLIGHT, FLIGHT CREW INITIATED A PRECAUTIONARY SHUT DOWN OF THE NR 1 ENGINE OF A G-73T SEAPLANE DUE TO DROPPING OIL PRESSURE.  AFTER AN UNEVENTFUL LANDING INTO CHUB CAY, BAHAMAS, MAINTENANCE PERSONNEL FOUND THE OIL PRESSURE RELIEF VALVE WAS DISLODGED FROM ITS SEAT.  THE VALVE WAS REINSTALLED, OIL SERVICED, AND RUN UP PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
